# SDR SWIA202511260606

- Difficulty date: June 6, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT ANGLE OF CENTER COCKPIT FLOOR IS CRACKED. (C-CHECK)  REMOVED AND REPLACED RT FLOOR SUPPORT ANGLE OF CENTER COCKPIT FLOOR IAW SRM 53-11-10-201-006-A01.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY  MAJOR REPAIR.
